| Catalog Number |
MZX5306 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero extension set separated the following information was received by the initial reporter with the following : the ed manager that they had a bd maxzero item, ref # mzx5306, fell apart.They said it was almost as if it was never put together.
Event or Problem Description
No additional information was provided.
Additional Manufacturer Narrative
It was reported by the customer that the bd product mzx5306, fell apart.No product or photo was returned by the customer.The customer complaint of separation other component - no leak could not be verified due to the product not being returned for failure investigation.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review for model mzx5306 lot number 24039231 was performed.The search showed that a total of 14,403 units in 1 lot number was built on 13mar2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.